Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Sharper bounds for the Chebyshev functions $ \theta (x)$ and $ \psi (x)$. II

Author: Lowell Schoenfeld
Journal: Math. Comp. 30 (1976), 337-360
MSC: Primary 10H05
Corrigendum: Math. Comp. 30 (1976), 900.
Corrigendum: Math. Comp. 30 (1976), 900.
MathSciNet review: 0457374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, bounds given in the first part of the paper are strengthened. In addition, it is shown that the interval $ (x,x + x/16597)$ contains a prime for all $ x \geqslant 2,010,760$; and explicit bounds for the Chebyshev functions are given under the assumption of the Riemann hypothesis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H05

Retrieve articles in all journals with MSC: 10H05

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society